Vol. 109, No. 2, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Cyclic groups of automorphisms of compact nonorientable Klein surfaces without boundary

Emilio Bujalance

Vol. 109 (1983), No. 2, 279–289
Abstract

We obtain the minimum genus of the compact non-orientable Klein surfaces of genus p 3 without boundary which have a given cyclic group of automorphisms.

Mathematical Subject Classification 2000
Primary: 30F35
Secondary: 14H99, 20B25
Milestones
Received: 20 October 1981
Revised: 26 June 1982
Published: 1 December 1983
Authors
Emilio Bujalance